Weight gain is found among people with Atrial fibrillation, especially for people who are female, 60+ old, take medication Coumadin and have Atrial fibrillation. We study 368 people who have Weight gain and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin sodium, Coumadin, Pradaxa, Digoxin, Flecainide acetate (latest reports from 82,866 Atrial fibrillation patients)
Weight gain has been reported by people with muscle aches, hair loss, itching, memory loss, fatigue (latest reports from 74,828 Weight gain patients).
On Jul, 20, 2016
368 people who have Atrial Fibrillation and Weight Gain are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
Hello, Ive been on Diamox for 12 days with fantastic results for Idiopathic intracranial hypertension EXCEPT ive been gaining weight like crazy. Perhaps a pound per day. Im really worried, as Ive been exercising 45 mins per day and should be losing weight. Any suggestions? Joy
I will have my third Benlysta infusion soon, and I have developed migraines and I'm beginning to experience weight gain as well. My lupus symptoms have definitely worsened and I have a lot more difficulty functioning everyday. I will see a neurologist for the migraines, but I am concerned and ...
Hello, I've o my been taking local for 7 days, am on weight watchers, but have gained 4 pounds! I've done nothing different, except begin this drug. In addition, muscular pains have started. please....is anyone else gaining weight this rapidly?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.